Alert archive / Oregon / Wind Advisories in 2017
Wind Advisory 23, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Oct 20, 2017, 2:27 PM PDT for 4 counties in Washington; 10 counties in Oregon. It took effect at Oct 21, 2017, 1:00 PM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2017, 2:27 PM PDT (21:27 UTC)
- In effect from
- Oct 21, 2017, 1:00 PM PDT
- Expired
- Oct 22, 2017, 8:00 AM PDT
- In force
- 19 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wasco County, OR, Wheeler County, OR, Columbia County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 94 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435 WWUS76 KPDT 202127 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 227 PM PDT Fri Oct 20 2017 ...VERY WINDY ACROSS CENTRAL AND EASTERN OREGON AND SOUTH CENTRAL WASHINGTON SATURDAY AND SATURDAY NIGHT... .A moist warm front with strong winds aloft will approach the Pacific Northwest on Saturday. The winds along the ridgetops of the Cascades, the Blue Mountains, and the Simcoe Highlands will be very strong. These winds may accelerate down the mountains and into the valleys and foothills. It will also be very windy in the Grande Ronde Valley on Saturday. ORZ049-211230- /O.NEW.KPDT.WI.Y.0023.171021T2000Z-171022T0600Z/ Grande Ronde Valley- including the cities of Cove, Elgin, and La Grande 227 PM PDT Fri Oct 20 2017 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT SATURDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 1 PM to 11 PM PDT Saturday. * WINDS...South 25 to 35 mph with gusts up to 45 mph. * TIMING...Winds will increase in the Grande Ronde Valley Saturday morning and become very windy during the afternoon and evening hours. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-211230- /O.NEW.KPDT.WI.Y.0023.171022T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 227 PM PDT Fri Oct 20 2017 ...WIND ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 8 AM PDT SUNDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 5 PM Saturday to 8 AM PDT Sunday. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will increase during the day on Saturday. On Saturday night...it will become very windy throughout the advisory area. Winds will decrease after sunrise on Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Recent rainfall has moistened the ground...and gusty winds may cause trees with shallow roots to topple over. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
070 WWUS76 KPDT 211124 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 424 AM PDT Sat Oct 21 2017 ...VERY WINDY ACROSS CENTRAL AND NORTH CENTRAL OREGON AND SOUTH CENTRAL WASHINGTON AND THE BLUE MOUNTAIN FOOTHILLS OF OREGON AND WASHINGTON TODAY...TONIGHT AND SUNDAY MORNING... .A moist warm front with strong winds aloft will move into the interior Pacific Northwest today. The winds along the ridgetops of the Cascades, the Blue Mountains, the Wallowa Mountains, and the Simcoe Highlands will be very strong. These winds may accelerate down the mountains and into the valleys and foothills. It will also be very windy in the Grande Ronde Valley today through this evening. WAZ029-211930- /O.EXB.KPDT.WI.Y.0023.171022T0300Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- including the cities of Dayton, Waitsburg, and Walla Walla 424 AM PDT Sat Oct 21 2017 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 PM PDT SUNDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 8 PM this evening to 1 PM PDT Sunday. * WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph. * TIMING...Winds will increase this evening and become very windy throughout the advisory area. Winds will decrease Sunday afternoon. * IMPACTS...Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. Winds may blow down tree limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ049-211930- /O.CON.KPDT.WI.Y.0023.171021T2000Z-171022T0600Z/ Grande Ronde Valley- including the cities of Cove, Elgin, and La Grande 424 AM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WINDS...South 25 to 35 mph with gusts up to 45 mph. * TIMING...Winds will increase in the Grande Ronde Valley this morning and become very windy during the afternoon and evening hours. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-211930- /O.CON.KPDT.WI.Y.0023.171022T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 424 AM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will increase this afternoon. Tonight...it will become very windy throughout the advisory area. Winds will decrease after sunrise on Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ POLAN
316 WWUS76 KPDT 211902 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1202 PM PDT Sat Oct 21 2017 ...INCREASING WINDS AND BECOMING VERY WINDY... .A warm front with strong winds aloft will move into the interior Pacific Northwest today and overnight. Some of these winds aloft will mix down to the surface causing very windy conditions. WAZ029-220600- /O.CON.KPDT.WI.Y.0023.171022T0300Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- including the cities of Dayton, Waitsburg, and Walla Walla 1202 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM PDT SUNDAY... * WINDS...South to Southwest 25 to 35 mph with gusts of 45 to 50 mph. * TIMING...Winds will increase and become very windy throughout the advisory area overnight. Winds will decrease Sunday. * IMPACTS...Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. Winds may blow down tree limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ049-220600- /O.CON.KPDT.WI.Y.0023.171021T2000Z-171022T0600Z/ Grande Ronde Valley- including the cities of Cove, Elgin, and La Grande 1202 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...South 30 to 40 mph with gusts up to 50 mph in the southern portion of the Grande Ronde Valley. * TIMING...Winds will increase in the Grande Ronde Valley and become very windy during the afternoon through early tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-220600- /O.CON.KPDT.WI.Y.0023.171022T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 1202 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY... * WINDS...Southwest 25 to 35 mph with gusts of 45 to 50 mph. * TIMING...Winds will increase and become very windy throughout the advisory area overnight. Winds will decrease after sunrise on Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
618 WWUS76 KPDT 211916 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1216 PM PDT Sat Oct 21 2017 ...INCREASING WINDS AND BECOMING VERY WINDY... .A warm front with strong winds aloft will move into the interior Pacific Northwest today and overnight. Some of these winds aloft will mix down to the surface causing very windy conditions. WAZ029-220615- /O.CON.KPDT.WI.Y.0023.171022T0300Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- including the cities of Dayton, Waitsburg, and Walla Walla 1216 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM PDT SUNDAY... * WINDS...South to Southwest 25 to 35 mph with gusts of 45 to 50 mph. * TIMING...Winds will increase and become very windy throughout the advisory area overnight. Winds will decrease Sunday. * IMPACTS...Winds this strong can make driving difficult... especially for high profile vehicles. Winds may blow down tree limbs, trees, and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ049-220600- /O.CON.KPDT.WI.Y.0023.171021T2000Z-171022T0600Z/ Grande Ronde Valley- including the cities of Cove, Elgin, and La Grande 1216 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...South 30 to 40 mph with gusts up to 50 mph in the southern portion of the Grande Ronde Valley. * TIMING...Winds will increase in the Grande Ronde Valley and become very windy during the afternoon through early tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-220615- /O.CON.KPDT.WI.Y.0023.171022T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 1216 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY... * WINDS...Southwest 25 to 35 mph with gusts of 45 to 50 mph. * TIMING...Winds will increase and become very windy throughout the advisory area overnight. Winds will decrease after sunrise on Sunday. * IMPACTS...Winds may blow down tree limbs, trees, and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
578 WWUS76 KPDT 220549 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1049 PM PDT Sat Oct 21 2017 ...VERY WINDY CONDITIONS EXPECTED... .A warm front with strong winds aloft will move into the interior Pacific Northwest overnight. Some of these winds aloft will mix down to the surface causing very windy conditions. ORZ049-220700- /O.EXP.KPDT.WI.Y.0023.000000T0000Z-171022T0600Z/ Grande Ronde Valley- including the cities of Cove, Elgin, and La Grande 1049 PM PDT Sat Oct 21 2017 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... The winds were decreasing across the area. Brief wind gusts to 30 mph is still possible but advisory level winds had diminished. Thus the wind advisory will be allowed to expire. $$ WAZ029-221800- /O.CON.KPDT.WI.Y.0023.000000T0000Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- including the cities of Dayton, Waitsburg, and Walla Walla 1049 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT SUNDAY... * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Winds will remain very windy throughout the advisory area overnight. Winds will decrease Sunday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-221500- /O.CON.KPDT.WI.Y.0023.000000T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 1049 PM PDT Sat Oct 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... * WINDS...Southwest 30 to 40 mph with gusts up to 70 mph. * TIMING...Winds will remain very windy throughout the advisory area overnight. Winds will decrease after sunrise on Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
590 WWUS76 KPDT 221038 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 338 AM PDT Sun Oct 22 2017 ...VERY WINDY CONDITIONS EXPECTED... .Strong winds aloft will mix down to the surface causing very windy conditions. WAZ029-221845- /O.CON.KPDT.WI.Y.0023.000000T0000Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- including the cities of Dayton, Waitsburg, and Walla Walla 338 AM PDT Sun Oct 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Winds will remain very windy throughout the advisory area overnight. Winds will decrease Sunday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-508-510-511-WAZ521-221500- /O.CON.KPDT.WI.Y.0023.000000T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 338 AM PDT Sun Oct 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Winds will remain very windy throughout the advisory area overnight. Winds will decrease after sunrise on Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
170 WWUS76 KPDT 221452 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 752 AM PDT Sun Oct 22 2017 WAZ029-221600- /O.CAN.KPDT.WI.Y.0023.000000T0000Z-171022T2000Z/ Foothills of the Blue Mountains of Washington- 752 AM PDT Sun Oct 22 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Pendleton has cancelled the Wind Advisory. $$ ORZ507-508-510-511-WAZ521-221600- /O.EXP.KPDT.WI.Y.0023.000000T0000Z-171022T1500Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Central Oregon-Simcoe Highlands- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, Dufur, Maupin, Bend, Madras, Prineville, Redmond, Goldendale, and Bickleton 752 AM PDT Sun Oct 22 2017 ...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Oct 20, 2:05 PM PDT, 22 minutes earlier.
Area forecast discussion, Oct 20, 2:05 PM PDT, 22 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
205 PM PDT Fri Oct 20 2017
.SHORT TERM...Tonight through Monday...Weather pattern will be very
active and complex over the coming days. An upper level trough over
the region will be pushing off to the east overnight with showers
associated with it coming to an end. This will be followed quickly by
a warm front moving into the forecast area on Saturday. It will
arrive in central Oregon before sunrise and then spread
precipitation north and east across the forecast area through the
morning. Snow levels will begin around 4000 feet Saturday and then
rise through the day and overnight. Accumulating snow above 4000
feet has warranted the issuance of winter weather advisories through
the day and into the evening. Will also see increasing southerly
winds associated with the warm front through the day and the become
southwesterly overnight. Wind advisories will be issued when the
afternoon forecast goes out.
A moist westerly flow will continue into Sunday mainly impacting the
Cascades and eastern Mountains with some continuing precipitation
but snow levels will be around 7000 feet. A flash flood watch has
been issued for the Jolly mountain and Norse Peak fire burn areas as
two to four inches of rainfall is expected by Sunday. A ridge of
high pressure will begin to build into the region from the west
which will bring precipitation to an end Sunday night.
.LONG TERM...Monday night through Friday. High pressure will be
building into the region Monday and Tuesday with drier northwest
flow. Under the ridge, there may be some fog development in the
lower basin areas along the rivers during the early morning hours. A
frontal system will be moving through the area Wednesday with some
rain for the Cascades and a slight chance over the mountains of
northeast Oregon. Behind this system, the models are coming into
agreement on stronger northerly flow and cooler air spreading into
the area from the north as high pressure builds offshore.
Temperatures will be above seasonal averages Tuesday and Wednesday
and then cool to below normal through the rest of the week. 93
&&
.AVIATION...00z. Strong winds 15-30kts will continue through the
evening decreasing to 5 to 15kts after midnight. Winds will
increase again after 18z to 15-20kts. A warm front will be pushing
into area between 6-9Z with bkn ceilings lowering to be 040-050k
feet and light rain through the day Saturday. 93
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 41 59 53 68 / 10 100 70 40
ALW 44 56 53 69 / 20 100 100 50
PSC 43 58 53 69 / 10 90 60 20
YKM 37 53 48 65 / 10 100 70 20
HRI 42 60 53 69 / 10 90 40 20
ELN 36 49 44 60 / 10 100 90 20
RDM 36 60 46 63 / 70 90 20 20
LGD 38 50 44 56 / 30 100 90 70
GCD 36 51 47 58 / 30 100 50 40
DLS 43 59 54 67 / 40 100 70 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 5 PM Saturday to 8 AM PDT Sunday for ORZ507-
508-510-511.
Winter Weather Advisory from 8 AM to 11 PM PDT Saturday for
ORZ050.
Winter Weather Advisory from 5 AM to 11 PM PDT Saturday for
ORZ502.
Winter Weather Advisory from 5 AM to 5 PM PDT Saturday for
ORZ503-506.
Wind Advisory from 1 PM to 11 PM PDT Saturday for ORZ049.
WA...Wind Advisory from 5 PM Saturday to 8 AM PDT Sunday for WAZ521.
Winter Weather Advisory from 5 AM to 11 PM PDT Saturday for
WAZ030.
Flash Flood Watch from Saturday morning through Sunday morning
for WAZ520.
&&
91/93/93The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:49 AM PDT | Winter Weather Advisory | PDT | Columbia, Walla Walla | 38 hr |
| Oct 20, 12:29 PM PDT | Flash Flood Watch | PDT | 47 hr |
Nearby
Wind Advisories in Oregon, 2017Wind Advisories in Washington, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.